MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE

MEDLINE INDUSTRIES, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE
Catalog Number DYNJ01207
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states we have a bi polar cord that broke when they were getting ready to plug it in.
 
Additional Manufacturer Narrative
Customer states we have a bi polar cord that broke when they were getting ready to plug it in.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CORD,CAUTERY,BIPOLAR,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25193067
Report Number1417592-2026-01307
Device Sequence Number10097170
Product Code GEI
UDI-Device Identifier10080196800612
UDI-Public10080196800612
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K932654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ01207
Device Lot Number25LBP223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown